Volume 13, Issue 1 (5-2018)                   IJMSI 2018, 13(1): 51-65 | Back to browse issues page

XML Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Adiga C, Rakshith B R, Subba Krishna K N. Spectra of Some New Graph Operations and Some New Class of Integral Graphs. IJMSI. 2018; 13 (1) :51-65
URL: http://ijmsi.ir/article-1-755-en.html
Abstract:  

In this paper, we define duplication corona, duplication neighborhood corona and duplication edge corona of two graphs. We compute their adjacency spectrum, Laplacian spectrum and signless Laplacian. As an application, our results enable us to construct infinitely many pairs of cospectral graphs and also integral graphs.

Type of Study: Research paper | Subject: General

Add your comments about this article : Your username or Email:
CAPTCHA code

© 2018 All Rights Reserved | Iranian Journal of Mathematical Sciences and Informatics

Designed & Developed by : Yektaweb